# SDR SWAA2022010655783

- Difficulty date: December 23, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Out Of Position
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H STAB SLIDE SEAL NOT INSIDE TRACKS. REFERENCE PANEL 343AB. ; / [01] REMOVED AND RE-INSTALLED RT. STAB SLIDE SEAL PANEL 343AB IAW AMM 27-41-11-400-801 STEP 3G(15).SCREW GUN I.D. 7641C S/N G97640 CAL DATE 11/2022; [02] VERIFIED PROPER SLIDE SEAL INSTALLATION; VERIFIED CORRECTIVE ACTION 1
